# SDR SWAA2025041403035

- Difficulty date: March 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 BREAK PANEL IS CRACKED AT RBL 1; WL 208.1<[01] REPLACED BREAK PANEL AT RBL 1 WL208 I.A.W SRM 737-700 51-40-02-0G-0 AND BOEING DWG 143A0060 REV:A;[02] REPLACED BREAK PANEL AT RBL 1 WL208 I.A.W SRM 737-700 51-10-02-0G-0 SRM 51-40-02-0G-0 AND BOEING DWG 143A0060 REV:A
